# SDR AALA202411159001

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 76,834 hours, 29,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE 2L IS NOT SHOWING ARMED ON ECAM. REPLACED WARNING LIGHT.
